MAUDE Adverse Event Report: TYBER MEDICAL 4.0MM TI CANN COMPRESSION HEADLESS SCREW- LT- 54MM

TYBER MEDICAL 4.0MM TI CANN COMPRESSION HEADLESS SCREW- LT- 54MM
Model Number 04.334.454TS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The remnant screw fragment was not removed from the patient and remains in situ this complaint involves one (1) device.No details of any planned corrective surgery.

Brand Name
4.0MM TI CANN COMPRESSION HEADLESS SCREW- LT- 54MM
Common Device Name
SCREW
Manufacturer (Section D)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer Contact
tamara lewis
83 south commerce way
suite 310
bethlehem, PA 18017
8667610933
MDR Report Key18083798
Report Number3012966183-2023-00022
Device Sequence Number15385954
Product Code HWC
UDI-Device Identifier00819917028751
UDI-Public00819917028751
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K133842
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.334.454TS
Device Lot Number216312
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2023
Initial Report FDA Received Date11/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale